# SDR SWAA2024100731275

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BTW BS 294 TO BS 303.9 AT LEVEL STR 16L AT PASSENGER CABIN 2024-533485<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25.;[02] PERFORMED REPAIR FUSELAGE - FWD ENTRY DOOR SURROUND - INTERCOSTAL BETWEEN BSTA 294.5 & BSTA 303.9 AND AT S-16L I.A.W B737-700 EA 24-153-02503 WIP 1 AND EA 24-153-02503. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR FUSELAGE - FWD ENTRY DOOR SURROUND - INTERCOSTAL BETWEEN BSTA 294.5 & BSTA 303.9 AND AT S-16L I.A.W B737-700 EA 24-153-02503 WIP 1 AND EA 24-153-02503. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
